Two weight inequalities for bilinear forms

Show full item record



Permalink

http://hdl.handle.net/10138/307531

Citation

Li , K 2017 , ' Two weight inequalities for bilinear forms ' , Collectanea Mathematica , vol. 68 , no. 1 , pp. 129-144 . https://doi.org/10.1007/s13348-016-0182-2

Title: Two weight inequalities for bilinear forms
Author: Li, Kangwei
Other contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2017-01
Language: eng
Number of pages: 16
Belongs to series: Collectanea Mathematica
ISSN: 0010-0757
DOI: https://doi.org/10.1007/s13348-016-0182-2
URI: http://hdl.handle.net/10138/307531
Abstract: Let 1 Given a pair of weights and a sparse family , we study the two weight inequality for the following bi-sublinear form
Subject: A(p) - A(infinity) estimates
Two weight theorem
One supremum estimate
Separated bump conjecture
CALDERON-ZYGMUND OPERATORS
LOGARITHMIC BUMP CONDITIONS
TRACE INEQUALITIES
NORM INEQUALITIES
2-WEIGHT
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1511.07250.pdf 211.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record